# SDR YENA2024031200395

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 34,128 hours, 22,819 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 75 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION ON SHEAR CLIP BTW FR75 AND STRG28/27 RH ON AFT CARGO COMPARTMENT STRUCTURE; REMOVE CORROSION AND EVALUATE PER EMB-190 SRM 51-10-03, SRM 51-12-01, SRM 51-75-16 AND REPLACE IF NECESSARY PER EMB-190 SRM 51-41-02, SRM 51-41-01, AND SRM 51-43-03. REF: TOMX W/O 2482 N/R -00254.
